# SDR ASAA2021030134226

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,432 hours, 13,865 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC14106
- Condition: Leaking
- Location: #1 Engine
- Part time: 46,717 hours, 13,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENGINE FUEL FLOW TRANSMITTER LEAK, WHILE PERFORMING T/C # 78471001.  GROUNDED - YES.  REMOVED AND REPLACED #1 ENGINE FUEL FLOW TRANSMITTER REF B737-800 AMM 73-31-01.ACCOMPLISHED TEST 3A AND TEST 13, NO LEAK NOTED AND OPS CK GOOD.
